# SDR SWAA113311

- Difficulty date: May 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 14,398 hours, 8,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND CABIN EMERGENCY LIGHT FLOOR TRACK COVERS CRACKED 1C,22C.  REMOVED AND REPLACED FLOOR TRACK COVERS PER MM.
